# SDR CALA2022072701894

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 72,755 hours, 26,087 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288237
- Condition: Odor
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED ODOR ( LIKE RUBBER) IN CABIN ON ARRIVAL. FOUND CAUSE TO BE A FAILED POT WATER COMPRESSOR. REMOVED AND REPLACED POT WATER COMPRESSOR REF TASK 38-42-01-400-801 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1929375  SN OFF 9310 IPC REFERENCE # 38 COMPRESSOR, AIR  OFF 29-3842-9-0001 1356 ON 29-3842-9-0001 2014
